# SDR NWAA070663308

- Difficulty date: February 21, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 591
- Aircraft time: 13,266 hours, 1,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539046
- Part serial: AX0737
- Condition: Faulted
- Location: R2 Door
- Part time: 6,597 hours, 996 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE EMERGENCY LIGHT SYSTEM THE ESCAPE SLIDE LIGHT DOOR NR 4 RIGHT FAULTED.  TROUBLE SHOT DOWN TO THE ESCAPE SLIDE.  REMOVED AND REPLACED ESCAPE SLIDE AND TESTED OK.
